# SDR SIMA20250210001

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 15,857 hours, 10,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFERED FROM AML 100005071 FWD PAX DOOR VERY DIFFICULT TO OPEN NO SIGNS OF ICE CA CANNOT OPEN FROM OUT SIDE ONLY ONE RAMPER CAN OPEN DOOR FROM OUTSIDE OPENS NORMALY FROME INSIDE CYCLED MAIN DOOR SEVERAL TIMES FROM OUTSIDE NO FAULTS FOUNF IAW AMM 52-10-00 OK FOR SERVICE
